×

zbMATH — the first resource for mathematics

Found 554 Documents (Results 1–100)

100
MathJax
Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 346-352 (2020).
MSC:  35Q41 35B40 35B06
PDF BibTeX XML Cite
Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 256-263 (2020).
PDF BibTeX XML Cite
Eberle, Andreas (ed.) et al., Stochastic partial differential equations and related fields. In honor of Michael Röckner, SPDERF, Bielefeld, Germany, October 10–14, 2016. Cham: Springer (ISBN 978-3-319-74928-0/hbk; 978-3-319-74929-7/ebook). Springer Proceedings in Mathematics & Statistics 229, 279-289 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Biographic Reference